# SDR DALA1147739016

- Difficulty date: July 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 45,321 hours, 36,033 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 09-470871 REV D ME04. ELONGATED HOLES ON VERTICAL STABILIZER FIXED LEADING EDGE STA ZFS=52.267.  BUSHING REPAIRS INSTALLED IAW MD88 SG09550004 REV A.
